English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deformations of rational T-varieties

MPS-Authors
/persons/resource/persons235471

Ilten,  Nathan Owen
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236410

Vollmert,  Robert
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

ilten_deformations_oa_2012.pdf
(Any fulltext), 318KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ilten, N. O., & Vollmert, R. (2012). Deformations of rational T-varieties. Journal of Algebraic Geometry, 21(3), 531-562. Retrieved from http://arxiv.org/pdf/0903.1393.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F42-0
Abstract
There is no abstract available